# SDR SPAA0200049

- Difficulty date: January 24, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 58,989 hours, 30,948 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654491029
- Part serial: TSC802
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 712 DEPARTED IGM AT 1900 HRS ZULU.  AFTER TAKEOFF RIGHT LANDING GEAR IN TRANSIT LIGHT (RED) WOULD NOT EXTINGUISH.  LANDING GEAR EXTENDED AND VERIFIED LOCKED.  AIRCRAFT RETURNED TO ORIGINATING AIRPORT.
